advertisement
Question
Posted by: CONCERNED MOM | 2008-11-11

EXCESSIVE MEDIICATION FOR BABY

MY MOTHER ON LAW - TAKES CARE OF BABY WHILE IM AT WORK. BASICALLY I' VE NOTICED THAT SHE GIVES MY 9MONTH BABY PANADO SYRUP ALMOST EVERYDAY- WITH THE REASONING THAT SHE HAS A HIGH TEMPERATURE. WHEN I' M WITH MY BABY ON THE WEEKENDS - HER TEMPERATURE IS FINE.
BUT I CANT UNDERSTAND HOW SHE HAS A HIGH TEMEPERATURE WHEN I' M NOT AROUND. I NEED TO STOP HER FROM MEDICATING MY BABY WITHOUT ANY ALTERCATION. WE' VE TOLD HER BEFORE TO USE IN MODERATION, BUT SHE CAN BE RATHER STUBBORN. HOW DO I GET HER TO STOP WITHOUT SOUNDING ARROGANT- COS I' M REALLY UPSET AND I DONT THINK I CAN CONTROL MY WORDS.

PLEASE HELP - I NEED TO HELP MY BABY.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Can't you check with a doctor --- a GP or clinic doctor or even nurse, to be sure there is nothing wrong with your child, and that she does NOT have a temperature ; and that no such medication is needed. A mild raise in temperature in the hot weaher isn't unusual and does no harm, whereas chronic over-uise even of panado, C AN cause harm. Take her with you nto the clinic so the doc or nurse can explain it to her.
Fortunately the child is not likely to be "addicted" if receiving pure panado ; if there is also some sedative ingredient, the child might get temporarily upset on its withdrawl, but this wouldn't be a problem. Is a creche, day-mother or some other caregiver an option ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Mom | 2008-11-11

Panado makes babies sleep so the care giver can watch tv etc,

Remove your child NOW. This constitutes drugging and she should be reported as there is no medical reason for giving the child medication ALL the time with no symptoms.

Your child can or may already be addicted to this.

Reply to Mom
Posted by: Soul | 2008-11-11

No this is wrong, you need to get your baby away from her. Put her in a creche or find a day care mother who can assist.

But get the baby away from your mother in law!

Reply to Soul

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement